CSpace

Browse/Search Results:  1-10 of 308 Help

Selected(0)Clear Items/Page:    Sort:
Error Estimates for Finite Element Approximation of Dirichlet Boundary Control for Stokes Equations in L-2(Gamma) 期刊论文
JOURNAL OF SCIENTIFIC COMPUTING, 2022, 卷号: 91, 期号: 2, 页码: 36
Authors:  Zhou, Kaiye;  Gong, Wei
Favorite  |  View/Download:15/0  |  Submit date:2022/04/29
Dirichlet boundary control  Stokes equations  Polygonal/polyhedral domain  Smooth domain  Finite elements  Error estimates  
Optimal convergence of finite element approximation to an optimization problem with PDE constraint* 期刊论文
INVERSE PROBLEMS, 2022, 卷号: 38, 期号: 4, 页码: 45
Authors:  Gong, Wei;  Tan, Zhiyu;  Zhou, Zhaojie
Favorite  |  View/Download:10/0  |  Submit date:2022/04/29
inverse source problem  optimal control  finite element method  a priori error estimate  a posteriori error estimate  adaptivity  rate optimality  
Optimal convergence of finite element approximation to an optimization problem with PDE constraint* * Wei Gong was supported by the Strategic Priority Research Program of Chinese Academy of Sciences (Grant No. XDB 41000000), the National Key Basic Research Program (Grant No. 2018YFB0704304) and the National Natural Science Foundation of China (Grant No. 12071468, 11671391). Zhaojie Zhou was supported by the National Natural Science Foundation of China under Grant No. 11971276. 期刊论文
Inverse Problems, 2022, 卷号: 38, 期号: 4
Authors:  Gong,Wei;  Tan,Zhiyu;  Zhou,Zhaojie
Favorite  |  View/Download:9/0  |  Submit date:2022/04/29
inverse source problem  optimal control  finite element method  a priori error estimate  a posteriori error estimate  adaptivity  rate optimality  
A TWO-LEVEL PRECONDITIONED HELMHOLTZ-JACOBI-DAVIDSON METHOD FOR THE MAXWELL EIGENVALUE PROBLEM 期刊论文
MATHEMATICS OF COMPUTATION, 2022, 卷号: 91, 期号: 334, 页码: 623-657
Authors:  Liang, Qigang;  Xu, Xuejun
Favorite  |  View/Download:7/0  |  Submit date:2022/04/29
Maxwell eigenvalue problem  edge element  Helmholtz projection  Jacobi-Davidson method  domain decomposition  
Energy-preserving fully-discrete schemes for nonlinear stochastic wave equations with multiplicative noise 期刊论文
JOURNAL OF COMPUTATIONAL PHYSICS, 2022, 卷号: 451, 页码: 20
Authors:  Hong, Jialin;  Hou, Baohui;  Sun, Liying
Favorite  |  View/Download:9/0  |  Submit date:2022/04/29
Compact finite difference method  Interior penalty discontinuous Galerkin finite element method  Pade approximation  Averaged energy evolution law  Stochastic wave equation  Multiplicative noise  
On the instability of the possible blow-up solutions to 2D Boussinesq system 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2022, 卷号: 306, 页码: 547-568
Authors:  Shao, Ruijie;  Zhang, Ping
Favorite  |  View/Download:8/0  |  Submit date:2022/04/02
2D Boussinesq system  WKB method  Instability  Semi-classical pseudo-differential operator  
Simpson's method for fractional differential equations with a non-singular kernel applied to a chaotic tumor model 期刊论文
PHYSICA SCRIPTA, 2021, 卷号: 96, 期号: 12, 页码: 19
Authors:  Arshad, Sadia;  Saleem, Iram;  Defterli, Ozlem;  Tang, Yifa;  Baleanu, Dumitru
Favorite  |  View/Download:6/0  |  Submit date:2022/04/02
fractional operator with the non-singular kernel  numerical approximation  stability analysis  convergence analysis  tumor model  chaos  
Linear screening for high-dimensional computer experiments 期刊论文
STAT, 2021, 卷号: 10, 期号: 1, 页码: 9
Authors:  Li, Chunya;  Chen, Daijun;  Xiong, Shifeng
Favorite  |  View/Download:9/0  |  Submit date:2022/04/02
best linear approximation  best subset regression  nonlinear model  sure independence screening  
Stein variational gradient descent with local approximations 期刊论文
COMPUTER METHODS IN APPLIED MECHANICS AND ENGINEERING, 2021, 卷号: 386, 页码: 20
Authors:  Yan, Liang;  Zhou, Tao
Favorite  |  View/Download:7/0  |  Submit date:2022/04/02
Stein variational gradient decent  Bayesian inference  Deep learning  Local approximation  
A Positivity-Preserving Finite Volume Scheme with Least Square Interpolation for 3D Anisotropic Diffusion Equation 期刊论文
JOURNAL OF SCIENTIFIC COMPUTING, 2021, 卷号: 89, 期号: 3, 页码: 25
Authors:  Xie, Hui;  Xu, Xuejun;  Zhai, Chuanlei;  Yong, Heng
Favorite  |  View/Download:10/0  |  Submit date:2022/04/02
Anisotropic diffusion  Positivity  Vertex unknowns  Least square